# SDR VNAA0607013

- Difficulty date: July 10, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 4,648 hours, 4,645 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916429
- Part serial: 03188
- Condition: Failed
- Location: Nr 2
- Part time: 1,145 hours, 1,192 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO MULTIPLE PREVIOUS WRITE UPS MAINTENANCE PERFORMED FURTHER TROUBLESHOOTING ON THE SPOILERS.  FAULT (FAULT CODE) WAS FOUND RELATING TO THE NR 1 SECU.  SECU WAS SWAPPED TO THE NR 2 POSITION.  TROUBLE FOLLOWED.  NR 2 SECU WAS REMOVED AND REPLACED.  OPERATIONAL CHECKS WERE COMPLETED.  OPERATIONAL CHECKS GOOD.  SYSTEM BYTE CHECKS GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
